A 36-year-old member asked:
Disclaimer

there are some dark brown almost black, hard as a rock (pebble like) small pieces in my stool for a month. what is my problem please?

1 doctor answer
Dr. Erik Borncamp
24 years experience Wound care
Hard 2 say: But there are many other non-blood causes of dark stools (meds, diet, etc) . Fortunately it is easy to tell by bringing a small sample to your md to test for blood. If blood is found a colonoscopy and upper endoscopy could be performed to rule out a source of bleeding. If no blood, may be dietary. See a doctor.
Answered on Sep 7, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 61-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
Diverticulosis: Ask your physician on your next visit whether it is worth 'scoping you to look for diverticular disease. It is not especially treatable. The diverticu ... Read More
2
2 thanks
A male asked:
Dr. Galina Nikolskaya
10 years experience Neurology
Please see a doctor: This is not ALS, but dark urine is a symptom with a wide differential ranging from post-traumatic over-exertion hematuria to issues with kidney (IgG n ... Read More
A 17-year-old male asked:
Dr. Robert Grieco
36 years experience Family Medicine
Normal effect: The second medication Omnicef (cefdinir) is an antibiotic which will change your stool. The first medication is likely to slow your gut down, which ... Read More
A 24-year-old female asked:
Dr. Lori Semel
34 years experience Pediatrics
Yes: It is known to cause black or dark stool. No reason to stop taking it. It is a normal side effect.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month